# SDR DALA2017050303544

- Difficulty date: May 28, 2015
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 58,566 hours, 26,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL FUSELAGE SKIN BTWN FR24 TO FR25 AND STR42L TO STR43L, REPAIR TO BE ACCOMPLISHED PER ER/A 557420-14 SECTION I AT OR BEFORE 33400 FC FROM THE INSTALLATION DATE OF THE REPAIR ON 30-MAY-2015.
